receiving iv vincristine weekly for leukemia. I have a iliostomy due to complication with induction chemo all my rectus muscle on right side of abdomen and some near my pelvic region was removed and most of my small intestine.
I really sympathesize with you.
I know someone who has leukemia and really suffered with problems in the rectal region ... however we always thought it may have been due to dexamethasone.
The patient I'm referring to is a child so she couldn't really explain what sort of pain it was. She certainly wasn't constipated but still was in agony when having a bowel motion, and I can totally understand what you are going through.
It is highly likely that vincristine is causing that sort of pain. Basically anything (any sort of side effect) is possible with chemotherapy.
- Vincristine Information for Consumers
- Vincristine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vincristine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Posted 6 May 2011 • 2 answers
My daughter recive vincristine and she has a lot of pain in private part and anus, what my be causi?
Posted 16 Jan 2013 • 1 answer
Posted 17 Jun 2014 • 2 answers
Posted 11 May 2016 • 3 answers